# SDR CA140611004

- Difficulty date: June 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 57,055 hours
- Engine: Ge CFM565A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT REPORTED AN "AVIONICS SMOKE ECAM" MESSAGE WITH SMOKE NOT VISUALLY CONFIRMED AND COULD NOT DETERMINE IF WARNING WAS VALID.  CREW ELECTED TO DO A PRECAUTIONARY DIVERSION TO THE CLOSEST AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  AVIONICS SMOKE FAULT T/S C/O IAW TSM TASK 26-15-00-810-803-A.  SYSTEM RESET NO FAULTS.  CONSIDERED SERVICEABLE.
